# SDR AALA202402023454

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751021
- Condition: Damaged
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED FASTENER HOLES IN FORWARD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL FROM BS 500E TO BS 500F, S26L. REPLACED INTERCOSTAL PER SRM 53-00-01-6.
